BRONCOCHEM ALLERGY CONTROL Cholpheniramine maleate-Phenylephrine HCl

Get an overview of BRONCOCHEM ALLERGY CONTROL (cholpheniramine maleate-phenylephrine hcl syrup), including its generic name, formulation (i.e. pill, oral solution, injection, inhaled medicine) and why it’s used. The medication in BRONCOCHEM ALLERGY CONTROL can be sold under different names.

Refer to the “Also Known As” section to reference different products that include the same medication as BRONCOCHEM ALLERGY CONTROL.

Drug Basics

Brand Name: BRONCOCHEM ALLERGY CONTROL

Generic Name: CHOLPHENIRAMINE MALEATE-PHENYLEPHRINE HCL

Drug Type: HUMAN OTC DRUG

Route: ORAL

Dosage Form: SYRUP

Data Current As Of: 2018-10-06

warnings

If you are now taking a prescription monoamine oxidase inhibitor (MAOI) or two weeks after stopping the MAOI drug (certain drugs for depression, psychiatric or emotional conditions may contain MAOI) If you are uncertain whether your prescription contains MAOI ask a doctor or oharmacist before taking this product.

uses

Nasal congestion, irritation of the upper respiratory passages, temporarily reduces allergy, swelling of nasal passages, sneezing, itching of the nose or throat, itchy watery eyes, allergic rhinitis.

active ingredients (in 10 ml or cc)

Chlorpheniramine Maleate.......4.00mg (antihistamine)

Phenylephrine HCl..................5.00mg (Decongestant)

ask a doctor or pharmacist if you

Are taking sedatives or tranquilizers

when using this product

Excitability may occur, especially in children.

May cause marked drowsiness

Avoid alcoholic drinks

Alcohol, sedatives and tranquilizers may increase drowsiness

Be careful when driving or operating machinery

stop use & ask a doctor if

Nervousness, dizziness or sleeplessness occur.

Symptoms last more than five days.

If fever is presented that last more than 3 days or headache appers, this could be signs of a serious condition.

keep out of the reach of children

Keep out of the reach of children.

If pregnant or breast-feeding, ask a doctor before taking this product.

overdose warning

In case of accidental overdose, seek professional assistance or contact a poison control center inmediately.

directions

Take only as directed, for your convenience a dosage spoon is provided. Do not exceed 4 doses in a 24-hour period.

Adults and Children from 12 years above 10mL or cc every 6 hours.

Children from 6 to 12 years 5mL or cc every 6 hours.

Children under 6 years, ask your doctor.

other information

Store at 66-77

inactive ingredients

Propylene glycol, Glicerin, Sorbitol 70% USP, sucralose, Povidone, Sodium chloride, Aloe Vera, Metil paraben USP, Propil paraben USP, Propyl gallate, Citric acid, Sodium citrate dihydrate, EDTA disodium, Grape flavor, Purified water.

questions

1-561-338-5221 or visit us at www.broncochem.com

Made in Dominican Republic by Laboratorio Magnachem International SRL to Global Corporation Inc. Boca Raton, Fl 33487

also known as

This drug label information is as submitted to the Food and Drug Administration (FDA) and is intended for informational purposes only. If you think you may have a medical emergency, immediately call your doctor or dial 911. You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
Search Drugs and Medication

Or Browse by Name